MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD. 8010379 C-STEM AMT SZ1 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 157004070
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon- (b)(6); op date for revision - (b)(6); previous op date: (b)(6) 2017; operation for primary hip was avn of femoral head.Cement/cement hip (stickers attached) returned with pain post hip replacement.X-ray shows cemented stem subsided 2cm implants and cement removed.Pinnacle cup with screws inserted corail stem + 36 head outcome at time of surgery = satisfactory patient consequence? :unknown is the information being submitted for this complaint all the details that are known/available regarding this event? : yes doi: (b)(6) 2017, dor: (b)(6) 2017.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM AMT SZ1 STD OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7171137
Report Number1818910-2018-50419
Device Sequence Number13682430
Product Code JDI
UDI-Device Identifier10603295059592
UDI-Public10603295059592
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K082239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157004070
Device Lot NumberD16112113
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR